A new application of quasimonotone sequences

Authors

  • H. Bor Ankara, Turkey

Abstract

We prove a general theorem dealing with generalized absolute Ces`aro summability factors of infinite series. This theorem also includes some new and known results.

Downloads

Published

25.07.2016

Issue

Section

Short communications

How to Cite

Bor, H. “A New Application of Quasimonotone Sequences”. Ukrains’kyi Matematychnyi Zhurnal, vol. 68, no. 7, July 2016, pp. 1004-8, https://umj.imath.kiev.ua/index.php/umj/article/view/1897.